On punctured 3-manifolds in 5-sphere

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)255-272
JournalHiroshima Mathematical Journal
Volume29
Publication statusPublished - 1999

Cite this

On punctured 3-manifolds in 5-sphere. / Saeki, Osamu.

In: Hiroshima Mathematical Journal, Vol. 29, 1999, p. 255-272.

Research output: Contribution to journalArticle

@article{c91d5cdd92e340918a70dc2eba003fa0,
title = "On punctured 3-manifolds in 5-sphere",
author = "Osamu Saeki",
year = "1999",
language = "English",
volume = "29",
pages = "255--272",
journal = "Hiroshima Mathematical Journal",
issn = "0018-2079",
publisher = "Hiroshima University",

}

TY - JOUR

T1 - On punctured 3-manifolds in 5-sphere

AU - Saeki, Osamu

PY - 1999

Y1 - 1999

M3 - Article

VL - 29

SP - 255

EP - 272

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

SN - 0018-2079

ER -